# SDR SWAA2014051928105

- Difficulty date: April 22, 2014
- Submitted: May 19, 2014
- Operation: Air carrier
- Aircraft: N427WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29831
- Aircraft time: 42,150 hours, 24,405 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A8340
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY ON SUB THRESHOLD WEB CORRODED BETWEEN BS 794 TO BS 847, BETWEEN RBL 20 TO RBL 28.  R & R WEB ASSEMBLY IAW SRM & DWG.
